So I was back to being and feeling normal.  In my mind I had won.  Then I did something really stupid.  Looking back, I didn’t know what exactly caused the success I obtained.  At that point I wasn’t considering the possibility that cipro or anything other than avodart contributed to the improved state of my health.  Even knowing and experiencing that cipro and rifampin produced some positive effect, avodart was definitely the tool that took the headache away and made the recovery feel real.  In my mind at that point, it was all about avodart.  Like a lot of people, I couldn’t handle success.  Vanity took hold of me and I used a topical concoction that included saw palmetto.  This was okay for a few days, all was well.  Then my hormone levels went down.  The headache didn’t come back luckily and this could have been because I quit the topical right away.  Nevertheless, my condition did go down a bit but it was still tolerable and mainly the only effect was a lower sex drive.  After a few weeks of feeling okay but not pretty much 100% like before using saw palmetto, I decided to go back on avodart.  I was taking 1 pill every other day and doing well.  Since I was at a higher level hormonally speaking than before I took the first avodart pill , I figured one pill every other day was good enough at that point.  I wasn’t thinking about cipro or rifampin.  That winter went well and for the next year and a half I had varying degrees of success but never got back to the level I was after using avodart and cipro together.  For some reason it didn’t hit me that I needed to duplicate exactly what I did back in the fall of 2011.  Then last fall it finally occurred to me.  Use an antibiotic along with avodart.  So that’s what I did and that’s when it all came back.  But even when I started this blog,  I had forgotten how the original success was achieved by using cipro along with avodart.  Even last fall, I had to cycle rifampin and avodart because using both at the same time didn’t feel right.  However, my headache and the worst effects had already been gone for two years so I didn’t have too far to go to get back to normal.  For somebody who is feeling dreadful and totally lost, like I was back in the fall of 2011, I can only say what worked for me- cipro and avodart taken at the same time.  Those two medications got me above the horrible level of feeling that life wasn’t worthwhile.  Since I came to the cipro/avodart realization over the past few weeks, I mixed them up again to see what effect it might have.  I regularly use Avodart so I just added some cipro.  The result was a feeling of hyper sexuality.  With that, I knew for sure how impactful cipro and avodart could be.  By the way, the only supplement I took everyday over the past several years is NOW brand tribulus.  I have no idea how much difference if any it might have made.  To clarify, I no longer believe rifampin is necessary.  It helped me (along with not masturbating) because I was already a good deal of the way to recovery.  I see no reason to deviate from the combination of cipro and avodart, these two drugs are synergistically amazing.  I kick myself for not seeing the obvious back in the fall of 2011.  But God had other plans.  I had a bad habit of fornication and masturbation and this condition kept me on the sidelines for the most part.  I now have a vow of celibacy until marriage.  I believe without a doubt that God delivered me and wants me to share this so that even if one person is healed, they will have Christ to thank.  The glory goes only to Jesus. 

I will post more tomorrow concerning the logical fear of using Avodart.  God bless everyone

           

 

  

                                    

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s